Journal of Mathematics Technology and Education (JoMTE)

Journal of Mathematics Technology and Education (JoMTE) is a peer-reviewed four times a year journal (March, June, September, and December) published by TALENTA Publisher and organized by Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Sumatera Utara (USU) as an open access journal. It welcomes full research articles in the field of Mathematics and Applied Mathematics related to Mathematics Technology and Educational from the following subject area: Analytics, Operation Research, Statistics, Algebra, Differential Equations, Control Theory, Dynamics System, Mathematics Finance, Graph Theory, Combinatorial, and Mathematics Education.

Each publication contains 10 (ten) research articles which will be published online. These articles are indexed by Indonesian Publication Index (Garuda Portal), One Search Perpustakaan Nasional, Google Scholar, PKP Indexing, BASE (Bielefeld Academic Search Engine), and Directory of Research Journal Indexing (DRJI). JoMTE strives to be a means of periodic, accredited, national scientific publications or reputable international publications through printed and online publications.

Journal title : Journal of Mathematics Technology and Education
Abbrevation : J. of Maths. Tech and Edu
Initial : JoMTE
Frequency : 4 (four) issues per year
e-ISSN  : 2830-0394
Chief Editor : Dr. Mardiningsih, M.Si.
Managing Editor : Tulus Joseph, M.Si. and M. Romi Syahputra, M.Si. 
Publisher : TALENTA Publisher, Universitas Sumatera Utara
Citation Analysis : Google Scholar
Visitor Analysis : Visitor Statistics (Sponsored by StatCounter)

Current Issue

Vol. 2 No. 2 (2023): Journal of Mathematics Technology and Education

E-ISSN: 2830-0394

This issue has been available online for the regular issue of May 2022.  All articles in this issue (6 original research articles) were authored/co-authored by 24 authors from 1 countries (Indonesia) 

Published: 2023-03-20
View All Issues